MathSciNet Relay Station
MathSciNet bibliographic data
MR989099 (90k:46022) 46A45 (40D25 46A07)
Noll, Dominikus; Stadler, Wolfgang Sliding hump technique and spaces with the Wilansky property. Proc. Amer. Math. Soc. 105 (1989), no. 4, 903–910.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement